MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD
Model Number 359066
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this lead was capped due to oversensing with inappropriate shocks approx.139 months after the implantation.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The analysis of the provided trend data, acquired between (b)(6) 2021 and (b)(6) 2021 showed the sudden increase of the pacing impedance from approximately 450 ohms to greater than 3000 ohms at the end of the recorded period.The shock impedance was fluctuating approximately between 53 ohms and 68 ohms.The analysis of the provided iegm episodes revealed artifacts on the rv channel, which led to the reported oversensing as well as inappropriate shocks and icd charging cycles.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observations.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
LINOX SMART SD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13226103
Report Number1028232-2022-00129
Device Sequence Number3919401
Product Code NVY
UDI-Device Identifier04035479100391
UDI-Public04035479100391
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model Number359066
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown